# SDR SWAA2018042521338

- Difficulty date: April 5, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1506
- Condition: Corroded
- Location: Bs 400-442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ZEE ANGLE CORRODED AT BS 400 TO 442, STRINGER 25L.  REPAIRED THE ANGLE IAW SRM.
